# SDR AALA20170215006

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 63,055 hours, 21,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT OVERWING EMERGENCY EXIT SIGN IS MISSING THE LENS COVER. INSTALLED LENS COVER IAW AMM 25-63-00. OPERATIONAL CHECK GOOD.
